MathSciNet Relay Station
MathSciNet bibliographic data
MR1781857 14E05 (14E07 14E30 14J45)
Pukhlikov, A. V. Birationally rigid Fano fibrations. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 64 (2000), no. 3, 131--150; translation in Izv. Math. 64 (2000), no. 3, 563–581
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement